# SDR DALA2024061406092

- Difficulty date: June 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32003
- Aircraft time: 19,021 hours, 7,143 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N12111738023093
- Condition: Inoperative
- Location: Galley
- Part time: 42,865 hours, 7,117 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5801070) WHEN FA'S STARTED COOKING THEY NOTICED A PLASTIC FUMES SMELL FROM THE OVEN. NO FUMES IN THE FLIGHT DECK, SMELL DISSIPATED IMMEDIATELY WITH OVEN OFF. REPLACED F/C OVEN IAW AMM 25-31. OPS GOOD.
